# SDR SWIA202052814

- Difficulty date: August 24, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Nut Plate
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SURROUND STRUCTURE FS 1000 ABOVE SILL, NUTPLATE HAS BROKEN RIVET, AS MARKED.  C-CHECK RO 9/27/2020.  REMOVED AND REPLACED 1 EA NUTPLATE RIVET AT FS 1000 ABOVE SILL, REF CRJ700 SRM.
